# SDR CA010626020

- Difficulty date: April 17, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Access Door
- Condition: Missing
- Location: Nose Cowl
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER AIRCRAFT LANDED AT CHICAGO O'HARE, IT WAS NOTICED T HAT THE NOSE COWL LOWER ACCESS PANEL (228-50081-142) WAS ON THE RUNWAY. OTHER DAMAGED PARTS WERE NOSE COWL UPPER ACCESS PANEL 228-50080-158 AND COVER ASSEMBLY 228-50793-120. PRIOR TO THIS EVENT THE AIRCRAFT WAS DOWN FOR ROUTINE MAINTENANCEAN D WORK WAS PERFORMED ON THE THRUST REVERSER SYST EM DUE TO A MMEL.
